# SDR SWAA2013013012125

- Difficulty date: January 22, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 56,784 hours, 46,194 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65C35772
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 908 S4R FACTORY STRINGER SPLICE CRACKED AT F FASTENER HOLE.  REMOVED AND REPLACED STRINGER SPLICE AT STA 908 STR 4R IAW BAC DWG 65C35772 AND B737 SRM 51-40-02.
